I was stretching my penis one day, then I heard a pop noise, at the time I didn't have insurance, and I thought it would get better.
Right away I noticed two lines coming out of the side, experienced intense pain the following morning. shortly after that I started seeing the vein on the top of the shaft starting to show much more than usual. These lines are sensitive/painful to the touch after an erection, or attempting masturbation/sex. As a matter of fact it feels sensitive and stiff right now, and I have not masturbated for about two weeks. But I never experienced constant intense pain, or blood, or major swelling, only minor swelling. Bruising, black, and greenish, and a lot of sensitivity and stiffness. I can no longer reach a hard erection, at least without feeling very unconfortable about it, and once i did and it was painful and did not go back down for a min. It was uncontrolable.
I finally went to see a Urologist today 15 months later. And I described what had happened and he told me to take this medication, called Indocin, which has many side effects,
(Stomach upset is the most common side effect. If this persists or becomes severe, notify your doctor. Headache, heartburn, loss of appetite, lightheadedness, dizziness, bloating, constipation, diarrhea, nervousness, or drowsiness may occur as your body adjusts to the medication. Notify your doctor promptly if you develop any of these serious side effects while taking this medication: vision changes, ringing in ears/loss of hearing. If you notice any of the following unlikely but very serious side effects, stop taking this drug and consult your doctor or pharmacist immediately: black stools, persistent stomach/ abdominal pain, vomit that looks like coffee grounds. An allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include: rash, itching, swelling, severe dizziness, trouble breathing. If you notice other effects not listed above, contact your doctor or pharmacist.)
and I am skeptical about taking. He told me to take tablets of Vitamin E 400 IU. I thought the Vitamin E was a good idea, to help heal the skin tissue. Told me that the problems should "go away" and that I will have the lines there forever but they may get smaller and less noticeable. He didn't seem like he had much experience and was in his mid thirties.
I am going to get a second opinion from a Uro that has 26 years of experience and hopefully he will be more helpful.
If he tells me the same thing, I really don't know what to do, because the problems are only getting worse.
It is really scary and i'm afraid that my penis is screwed up forever.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.